# SDR DL76L954470

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND AFT RT EMERGENCY LIGHT IN CEILING INOP.  REPLACED AFT RT BATTERY PACK EMERGENCY LIGHTS, CHECKED NORMAL (P/N 337101963), (S/N 22333).
